The λ($φ$^{4})_{2}quantum field theory without cutoffsquantum field theory without cutoffs

James Glimm Courant Institute of Mathematical Sciences, New York University Arthur Jaffe Courant Institute of Mathematical Sciences, New York University

TBD mathscidoc:1701.331391

Acta Mathematica, 125, (1), 203-267, 1969.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 310 downloads ] [ 0 comments ]
@inproceedings{james1969the,
  title={The λ($φ$^{4})_{2}quantum field theory without cutoffsquantum field theory without cutoffs},
  author={James Glimm, and Arthur Jaffe},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220644060100},
  booktitle={Acta Mathematica},
  volume={125},
  number={1},
  pages={203-267},
  year={1969},
}
James Glimm, and Arthur Jaffe. The λ($φ$^{4})_{2}quantum field theory without cutoffsquantum field theory without cutoffs. 1969. Vol. 125. In Acta Mathematica. pp.203-267. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220644060100.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved